# SDR YENA20100713101

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 31,377 hours, 11,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: JB4365
- Condition: Inoperative
- Location: Cabin
- Part time: 31,377 hours, 11,180 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 826 SDQ-JFK, ON GROUND MAINTENANCE CHECK FOUND EMERGENCY LIGHT AT ROW 9L INOP.  REMOVED AND REPLACED EMERGENCY LIGHT AT ROW 9L AS NEEDED REF AMM 33-51-00.
